| Model Number |
83779 |
| Medical Device Problem Codes |
Separation Failure (2547); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that the device was torn.The target lesion was located in the moderately tortuous superficial circumflex iliac artery.A 2mm x 6cm interlock was selected for use.During the procedure, it was noted that the coil did not detach.An attempt was made to push the device with a 0.021 inch wire, but it could not be performed.The device was removed together with the microcatheter.After pulling it out, it was noted the device was torn further on the "hand side" than the locking arm.The procedure was completed with another of the same device.There were no patient complications reported.